skip to main content
Resultados 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Desingularization of singular Riemannian foliation

Alexandrino, Marcos M. Universidade De São Paulo

GEOMETRIAE DEDICATA, v.149, n.1, p.397-416, 2010

SPRINGER 2010

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Polar foliations and isoparametric maps

Alexandrino, Marcos M. Universidade De São Paulo

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, DORDRECHT, v. 41, n. 2, pp. 187-198, FEB, 2012

SPRINGER; DORDRECHT 2012-02

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Equifocality of a singular Riemannian foliation

Alexandrino, Marcos M.; Toeben, Dirk Universidade De São Paulo

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.136, n.9, p.3271-3280, 2008

AMER MATHEMATICAL SOC 2008

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

ON CLOSED GEODESICS IN THE LEAF SPACE OF SINGULAR RIEMANNIAN FOLIATIONS

Alexandrino, Marcos M.; Javaloyes, Miguel Angel Universidade De São Paulo

Glasgow Mathematical Journal

CAMBRIDGE UNIV PRESS 2011

Acesso online

6
Material Type:
Artigo
Adicionar ao Meu Espaço

A model of road effect using line integrals and a test of the performance of two new road indices using the distribution of small mammals in an Atlantic Forest landscape

Freitas, Simone R.; Alexandrino, Marcos M.; Pardini, Renata; Metzger, Jean Paul Walter Universidade De São Paulo

ECOLOGICAL MODELLING, AMSTERDAM, v. 247, n. 3, supl. 4, Part 1, pp. 64-70, DEC, 2012

ELSEVIER SCIENCE BV; AMSTERDAM 2012

Acesso online

7
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Proofs of conjectures about singular Riemannian foliations

Marcos Martins Alexandrino da Silva

São Paulo IME-USP 2005

Localização: IME - Inst. Matemática e Estatística    (QA586.RT I591 2005 v.19 e.2 )(Acessar)

8
Material Type:
Tese de Doutorado
Adicionar ao Meu Espaço

Finsler transformal functions and singular foliations of codimension 1

Hengameh Raeisidehkordi Marcos M Alexandrino

2018

Localização: IME - Inst. Matemática e Estatística    (IME-T QA586.T R134f )(Acessar)

9
Lie Groups and Geometric Aspects of Isometric Actions
Material Type:
Livro
Adicionar ao Meu Espaço

Lie Groups and Geometric Aspects of Isometric Actions

Marcos M. Alexandrino Renato G Bettiol

Springer International Publishing 2015

Acesso online

10
Lectures on isometric actions
Material Type:
Livro
Adicionar ao Meu Espaço

Lectures on isometric actions

Marcos Martins Alexandrino da Silva; Leonardo Biliotti; Renato H. L Pedrosa; Escola de Geometria Diferencial (15º 2008 Fortaleza, BR)

Rio de Janeiro IMPA 2008

Localização: IME - Inst. Matemática e Estatística    (QA586.C3 S586L )(Acessar)

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (58)
  2. Produções Acadêmicas  (8)
  3. Produções Técnicas  (6)
  4. Livros  (5)
  5. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2006  (6)
  2. 2006Até2008  (15)
  3. 2009Até2011  (14)
  4. 2012Até2015  (23)
  5. Após 2015  (17)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (57)
  2. Português  (10)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.